Semiclassical two- and three-anyon partition functions

Bhaduri, R. K. ; Bhalerao, R. S. ; Khare, Avinash ; Law, J. ; Murthy, M. V. N. (1991) Semiclassical two- and three-anyon partition functions Physical Review Letters, 66 (5). pp. 523-526. ISSN 0031-9007

Full text not available from this repository.

Official URL:

Related URL:


The semiclassical two-anyon partition function is shown to give the exact answer for the quantum second virial coefficient of an anyonic gas. The same method, when extended to the semiclassical three-anyon partition function, yields a remarkably simple result. The implications and the limitations of the method are pointed out.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:25552
Deposited On:06 Dec 2010 13:14
Last Modified:04 Jul 2012 04:46

Repository Staff Only: item control page